# SDR UIEA2020021900276

- Difficulty date: February 18, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 80,761 hours, 17,423 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: Rt Window Heat
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"RT FWD WINDOW HEAT" EICAS ON APP AND LDG REMAINED ON.( PERFORMED OPS TEST OF RT FWD WINDOW HEAT AFTER RESETTING SYSTEM, IAW AMM 30-41-00. NO DEFECTS NOTED AT THIS TIME.  )
